EconPapers    
Economics at your fingertips  
 

A comment on ‘Is the spurious regression problem spurious?’

Berenice Martínez-Rivera and Daniel Ventosa-Santaulària ()

Economics Letters, 2012, vol. 115, issue 2, 229-231

Abstract: McCallum (2010) presented evidence that the spurious regression problem can be solved by standard means. We show using finite-sample evidence that the spurious regression problem cannot always be fixed using standard autocorrelation correction procedures and remains, therefore, a not-so-spurious problem.

Keywords: Spurious regression; Autocorrelation; Random-walk; Breaks; Long-memory (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511005672
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:2:p:229-231

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-06-09
Handle: RePEc:eee:ecolet:v:115:y:2012:i:2:p:229-231